MathSciNet Relay Station
MathSciNet bibliographic data
MR2434456 53D12 (57R90)
Eiseman, Phil; Lima, Jonathan D.; Sabloff, Joshua M.; Traynor, Lisa A partial ordering on slices of planar Lagrangians. J. Fixed Point Theory Appl. 3 (2008), no. 2, 431–447.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement